I recently got the implant last month, and my first period came a little late. When it did come I started off really light but had a moment of heavy flow when I went to the toilet. After that I completely stopped bleeding. Until a day later I started bleeding again??? Is this normal and will it stop?
I will list some of the side effects below -
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
- warmth, redness, swelling, or oozing where the implant was inserted;
- sudden numbness or weakness, especially on one side of the body;
- severe pain or cramping in your pelvic area (may be only on one side);
- sudden severe headache, confusion, pain behind the eyes, problems with vision, speech, or balance;
- sudden cough, wheezing, rapid breathing, coughing up blood;
- pain, swelling, warmth, or redness in one or both legs;
- chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling;
- a breast lump;
- swelling in your hands, ankles, or feet;
- jaundice (yellowing of the skin or eyes);
- symptoms of depression (sleep problems, weakness, tired feeling, mood changes); or
- dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, confusion, chest pain, shortness of breath, uneven heartbeats, seizure).
Yes, you need to consult your doctor ASAP